MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE® DRYSEAL FLEX INTRODUCER SHEATH; INTRODUCER, CATHETER

W. L. GORE & ASSOCIATES, INC. GORE® DRYSEAL FLEX INTRODUCER SHEATH; INTRODUCER, CATHETER
Catalog Number DSF2033
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Vascular Dissection (3160)
Date of Event 11/17/2025
Type of Reportable Event Serious Injury
Event or Problem Description
The following was reported to gore: on (b)(6) , 2025, the patient underwent endovascular treatment for a thoracic aortic aneurysm using a gore® tag® conformable thoracic stent graft with active control system.A 20fr gore® dryseal flex introducer sheath was inserted from the left femoral artery, then the gore® tag® conformable thoracic stent graft with active control system was implanted.After the device implantation, a dissection in the left external iliac artery was observed.A stent was implanted to cover the dissection.The patient tolerated the procedure.The physician stated that the iliac artery was severely tortuous.
 
Additional Manufacturer Narrative
H6: a review of the manufacturing records for the device verified that the lot met all pre-release specifications.W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
 
Additional Manufacturer Narrative
B5: information added.Emdr section h6, codes d1101 updated to reflect results of investigation.(d1101 was removed) this complaint was initiated based on information received from the field.The reported information indicates a potential device malfunction has occurred where the patient's left external iliac artery dissected after removal of the dsf2033 dryseal sheath.The reported information indicates the patient's access vessel had a diameter as small as 6.3mm, which is too small for the nominal diameter of the dryseal sheath (7.5mm).The device instructions for use provide warning and instruction to ensure the vessel diameter is adequate to accommodate the device.The cause of the reported dissection may be attributed to the use of a device that was too large for the patient's anatomy as reported.
 
Event or Problem Description
It was reported that the patient's access vessel had a diameter as small as 6.3mm.
 
Additional Manufacturer Narrative
Emdr section h6, codes d1101 and d12 updated to reflect results of investigation.

Brand Name
GORE® DRYSEAL FLEX INTRODUCER SHEATH
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
Manufacturer (Section G)
MEDICAL PHOENIX 1 B/P
32360 n. north valley parkway
phoenix AZ 85085
Manufacturer Contact
asami aizawa
1505 n. fourth street
flagstaff, AZ 86004
9285263030
MDR Report Key23785969
Report Number3007284313-2025-04448
Device Sequence Number20220336
Product Code DYB
UDI-Device Identifier00733132630066
UDI-Public(01)00733132630066(17)280630
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K160254
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberDSF2033
Device Lot Number30743462
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/17/2025
Supplement Date Received by Manufacturer11/17/2025
11/17/2025
Initial Report FDA Received Date12/11/2025
Supplement Report FDA Received Date01/08/2026
01/15/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/31/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale